# SDR SWAA2019092537166

- Difficulty date: September 9, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123UG
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY SUB THRESHOLD WEB CORRODED BETWEEN BS 794 TO BS 847, RBL 24.  R&R WEB IAW SRM AND DWG.
